# SDR AALA202006109008

- Difficulty date: May 11, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,288 hours, 8,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 2347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK ON SHEAR PLATE AT FR69 - FR70, STR23L, (L= 1.030 IN). REPLACED SHEAR PLATE LOCATED AT STR 23L FROM FR 69 TO FR 70 IAW SRM 51-72-11-911-001 AND DWG D53474180.
